I stopped taking 60 ml.4 weeks ago and went on 30ml. I woke up with the room spinning so I stopped taking all of it 1 1/2 weeks ago. The dizziness has slowed down some but its still there and confusion as well. I was hoping someone would know if or when these side effects will go away. I had taken 60 ml.for 5 yrs.
25 Jul 2011
Hi losi114. I was on cymbalta 60mg-duloxetine. I stopped taking it, abruptly because of some severe side effects that had set in. First thing I did , was notify my doctor and was put on another medication almost immediately. I suggest you alert your doctor, as to whats going on. I am almost certain that you are having a reaction, in as much as now, you have nothing in your body. Only my opinion here, could be far from the truth, but I'd not let it go. A week and half is plenty of time for this drug to have left your body.( I don't think its normal to still be feeling the dizziness and confusion, at this point of time) I'd get my doctor on the phone. Hope you find relief, soon.
25 Jul 2011
The dizziness and confusion will go away in time. It may take upwards of a few weeks before the withdrawals subside. While it is always better to slowly taper off these type meds, you are almost over the worst of symptoms. If they are intolerable, you could resume the Cymbalta at a low dose (20mgs) and taper further.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
was on lexapro for 3months and it hardly did anything.Before all this i was on effexor and it worked pretty good for about 6 years.It was like the ...
1 answer • 6 Jun 2010
Hy,i started cymbalta 30 mg,now I am on 60 mg for about two weeks now.Somtimes I felt like was gett?
ing better,but this is short lived.Still got lots of depression and of course i don,t know if this drug is going to work.Does anybody have any ...
2 answers • 11 Jul 2010
... fatigue, and headaches last?
1 answer • 4 Apr 2011
This stuff is poison. The reason for stopping the Cymbalta was because it worsened my depression to the lowest depths of my life. I cant touch it, it ...
1 answer • 21 Oct 2012